# SDR R61A2021012200088

- Difficulty date: January 18, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 32,604 hours, 20,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17020873003
- Condition: Inadequate
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: WHILE AIRCRAFT WAS IN FOR HEAVY CHECK.  EXTERNAL DOUBLER LOCATED FR 22, STGR 13L-15L REQUIRES EVALUATION.  COMPLIED WITH ETD2021-170-001535.  REMOVED DOUBLER, LOCATED AND DRILLED NEW DOUBLER AND FILLER.  INSTALLED NEW DOUBLER AND FILLER, IAW ETD2021-170-001535.  AIRCRAFT IS STILL CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
